RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 542–546 (Mi de8595)  

Short Communications

Asymptotic behavior of the solutions of nonlinear elliptic problems with nonhomogeneous boundary conditions

I. I. Skrypnik

Institute of Applied Mathematics and Mechanics, Academy of Sciences of Ukraine, Donetsk

Full text: PDF file (486 kB)

English version:
Differential Equations, 1995, 31:3, 507–511

Bibliographic databases:
UDC: 517.95
Received: 10.10.1994

Citation: I. I. Skrypnik, “Asymptotic behavior of the solutions of nonlinear elliptic problems with nonhomogeneous boundary conditions”, Differ. Uravn., 31:3 (1995), 542–546; Differ. Equ., 31:3 (1995), 507–511

Citation in format AMSBIB
\Bibitem{Skr95}
\by I.~I.~Skrypnik
\paper Asymptotic behavior of the solutions of nonlinear elliptic problems with nonhomogeneous boundary conditions
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 542--546
\mathnet{http://mi.mathnet.ru/de8595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373055}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 507--511


Linking options:
  • http://mi.mathnet.ru/eng/de8595
  • http://mi.mathnet.ru/eng/de/v31/i3/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019